# SDR KCSA11025

- Difficulty date: May 17, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N747CK
- Make and model: Boeing 747221F
- Aircraft serial: 21743
- Aircraft time: 118,655 hours, 26,825 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 4 ENGINE FIRE WARNING LIGHT AND BELL LIGHT ILLUMINATED - EXTINGUISHED WHEN ENGINE SHUT DOWN.  NO BOTTLE DISCHARGED.  ENGINE WINDMILLED 53 MINUTES, 33 MINUTES AT 12 PSI, 20 MINUTES AT 4 PSI.  COMPLIED WITH WINDMILLING PROCEDURE.  FOUND BLEED AIR LEAK AT NR 4 ENGINE PRESSURE RELIEF VALVE CLAMP.  RE-SECURED AS PER MM REF 36-11-03.  LEAK CHECK OK.  PERFORMED ENGINE WINDMILL INSPECTION PER MM REF 72-00-00.  NO DISCREPANCY NOTED IAW AMM REF 36-11-00/501.
